# SDR AALA20131027006

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 60,607 hours, 7,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 24G MISSING LENS.  REPLACED LENS FOR EMERGENCY AISLE LIGHT AT SEAT 24G.  OPERATIONS CHECKED  NORMAL.
